# SDR GLBA2012092000065

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 33,638 hours, 40,967 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE LT FWD SPAR CAP ANGLE AT THE VERT STAB AT VSS 84.10 AND THE 20 PERCENT AT THE SECOND FASTENER, CRACK RADIATES DOWNWARD FROM FASTENER, .375" IN LENGTH.   REPAIRED IAW FR-CO-02530, REV 1, STEP 1.  MAJOR REPAIR.
